Advertisement

Reactions Weekly

, Volume 1730, Issue 1, pp 42–42 | Cite as

Antineoplastics

Various toxicites: 2 case reports
Case report
  • 45 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case report described a 67-year old woman and a 45-year old woman, who developed sinusoidal obstructive syndrome (SOS), recurrent ascites, mixed renal failure, dehydration, vomiting, diarrhoea or drug toxicity [durations of treatments to reactions onsets not stated; not all outcomes stated] during treatment with bendamustine, etoposide, cytarabine, melphalan, rituximab, dexamethasone or oxaliplatin [routes not stated] for malignant non-Hodgkin's lymphoma (MNHL).

Patient 1: A 67-year-old woman, who had stage IVB MNHL, had previously received 9 courses of rituximab, doxorubicin [Adriamycin], cyclophosphamide, etoposide and prednisone. However, 10 years later, she presented with recurrence in the form of a medullary stage IVA follicular MNHL and onset of leukaemia transformation....

Reference

  1. Meyer A, et al. Sinusoidal obstruction syndrome after BeAM conditioning regiment for autologous stem cell transplantation: Imputability of bendamustine? Report of two cases and literature review. Revue de Medecine Interne 39: 882-885, No. 11, Nov 2018. Available from: URL: http://doi.org/10.1016/j.revmed.2018.03.009 [French; summarised from a translation] - France

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations